MAUDE Adverse Event Report: COVIDIEN 760 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 760 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number G-061949-00
Medical Device Problem Codes No Flow (2991); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: medtronic conducted an investigation based upon all information received.It was reported that the 760 ventilator generated a vent inoperative error and would not allow short self-test (sst).The device was made available for evaluation.The service personnel (sp) inspected the ventilator and replaced the pressure solenoid psol (proportional solenoid) pcb (printed circuit board).The ventilator passed all testing per manufacturer specifications at the time of service.The psol pcb was returned to medtronic for further evaluation.A visual inspection was carried out and no anomalies were observed.The part was assembled in the failure investigation test bed and failed the power on self-test (post) with relevant diagnostic codes appeared in the test log.The fault was isolated to component u36 on the psol pcb.The cause of the event was isolated to electronic component failure u36 on psol pcb.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all medtronic quality specifications.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the 760 ventilator generated a vent inoperative error and would not allow short self-test (sst).The ventilator was not in use on a patient at the time of the reported event.

Brand Name
760 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
michael collins rd mervue
galway,ie
EI 
MDR Report Key12353708
Report Number8020893-2021-00120
Device Sequence Number4633028
Product Code CBK
UDI-Device Identifier10884521180970
UDI-Public10884521180970
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K984379
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG-061949-00
Device Catalogue NumberG-061949-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2021
Initial Report FDA Received Date08/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1